# SDR AALA202509054614

- Difficulty date: August 28, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,174 hours, 16,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR FLOOR FITTINGS NEED ADJUSTED. MAINTENANCE ADJUSTED GIRT BAR FLOOR FITTINGS PER TASK CARD 26C83152006.
